Request file

Review/Citation:  FEIREISL, Eduard, KARPER, T., MICHÁLEK, Martin. Convergence of a numerical method for the compressible Navier-Stokes system on general domains. emNumerische Mathematik. /em 2016, 134(4), 667-704. ISSN 0029-599X

Requested document:  Feireisl18.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *